# SDR USAA2014082200013

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 21,034 hours, 6,962 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 21,027 hours, 6,958 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS SLIDE PRESS AT DOOR 2R WARNING ON FLIGHT ATTENDANT PANEL.  REPLACED R2 DOOR SLIDE BOTTLE IAW AMM 25-62-49-001-A & 400-001-A.
